MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR ENSPIRE SYSTEM; REUSABLE BIOPSY

BARD PERIPHERAL VASCULAR, INC. ENCOR ENSPIRE SYSTEM; REUSABLE BIOPSY
Catalog Number E4115
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the encor driver is without force to rotate the needle, produced an error during the time examination.It was further reported that the additional information was provided during two separate sampling procedures.Reportedly, the encor enspire system emitted an error sound and returned to the needle calibration screen without displaying an error message.Furthermore, all consumables were exchanged between these procedures.It was possible to complete the procedure with the change of driver.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the serial number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: a dhr and manufacturing review was not required as the device was not returned.Investigation summary: the physical device was not returned for evaluation.No photos or videos were provided for review.Therefore, the investigation is inconclusive for the alleged issue as no objective evidence was provided for review.A definitive root cause for the reported switched to calibration screen issue could not be determined based upon the provided information.It is unknown whether patient and/or procedural issues contributed to the reported event.Labelling review: the labeling/packaging review was not required as the reported event is not associated with a labeling, packaging, or use related issue.G2, g3, h6 (component, method).Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ENCOR ENSPIRE SYSTEM
Common Device Name
REUSABLE BIOPSY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21966801
Report Number2020394-2025-00672
Device Sequence Number8691862
Product Code KNW
UDI-Device Identifier00801741086113
UDI-Public(01)00801741086113
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K111100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberE4115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown